# SDR DALA2024102510397

- Difficulty date: October 23, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0625640) CORROSION ON PASSENGER CABIN FLOOR BEAM UPPER CHORD STA 328 RBL 47 WL 208 AROUND FLOOR PANEL HOLE. REPAIRED PASSENGER CABIN FLOOR BEAM BTW STA 328 RBL 1 TO RBL 60 IAW B737-800 SRM 53-10-51-2R-7.
